MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS ISE MODULE (DOUBLE); CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS ISE MODULE (DOUBLE); CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results for qc and patient samples from the cobas 8000 cobas ise module.Sample 1 initial sodium result was 127 mmol/l and the repeat result was 138 mmol/l.Sample 2 initial sodium result was 125 mmol/l and the repeat result was 136 mmol/l.The initial chloride result was 125 mmol/l and the repeat result was 97 mmol/l.The repeat results were believed correct.
 
Additional Manufacturer Narrative
The sodium electrode lot number was s10 and the chloride electrode lot number was p15.The expiration dates were not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d4 catalog no and primary udi number were updated.The field service engineer found there was an aging reference electrode and the dilution vessel contained residue.He cleaned the dilution vessel and replaced the reference electrode.He performed ise checks, calibration, and qc that passed.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 COBAS ISE MODULE (DOUBLE)
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19174514
Report Number1823260-2024-01259
Device Sequence Number12726724
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Device Lot Number16L2-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown